# SDR AALA200802311

- Difficulty date: September 8, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT MID CABIN LOWER LT SIDEWALL INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT MID CABIN LOWER LT SIDEWALL.  SYSTEM GROUND CHECKED NORMAL OPS.
